Do withdrawl symptoms sporadically reoccur? If so, how long can this go on with non use?

Withdrawl from heroin.

Withdrawl from heroin.

mgiles: From heroin? The

mgiles:
From heroin? The withdrawal symptoms shouldn't sporadically recur, not from heroin, and the reason is because heroin has an extremely short half-life, and it's a very small and easily metabolized molecule in the body. That's why heroin addicts need to re-up so often, because the drug stays in their plasma for so short a time. Even a years long heavy heroin addict can reasonably expect to finish withdrawals, at least the worst of them, after no more than a week.

It's possible that some dope-sickness may seem to linger or recur, but in that case it's probably just the body re-adjusting, and it could have some psychological elements as well.

Otherwise, acute withdrawals in a drug with such a short half-life won't keep popping up. The same isn't true for Methadone, the half-life of which is so long and so unpredictable that it tends to sink into tissues. heroin doesn't do that.

Ross

Nikki

disclaimer

Call now for immediate help: (844) 630-4673